# SDR HNAA2010031700068

- Difficulty date: March 12, 2010
- Submitted: March 17, 2010
- Operation: Air carrier
- Aircraft: N839EX
- Make and model: Dhav DHC8102
- Aircraft serial: 226
- Aircraft time: 46,038 hours, 51,617 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Switch
- Condition: Malfunctioned
- Location: Stall Warn Test
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON CLIMB-OUT, BOTH STALL WARNING STICK SHAKERS ACTIVATED AND FIRST OFFICER'S FAST SLOW INDICATOR SHOW 10 TO 20 KNOTS SLOW.  PULLED AND COLLARED CIRCUIT BREAKERS STALL WARNING AND HEATER NR 2, STALL FAIL MON 2, STALL TRANSPONDER AND HEATER 2.  REMOVED AND REPLACED STALL WARNING TEST SWITCH INSTALLATION CHECKED GOO IAW WORKCARD 27-33-00.   CHECKED CALIBRATION OF NR 2 STALL WARNING LIFT TRANSDUCER IAW WORKCARD 27-30-05F.  OPS CHECKED GOOD AT THIS TIME.
